MathSciNet Relay Station
MathSciNet bibliographic data
MR598605 60E05 (60G15)
Buldygin, V. V.; Kozačenko, Ju. V. Sub-Gaussian random variables. (Russian) Ukrain. Mat. Zh. 32 (1980), no. 6, 723–730.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement